Über Rekurrenz gewisser zeitlich inhomogener Irrfahrten.

Karl Hinderer

Mathematische Zeitschrift (1963)

  • Volume: 82, page 379-388
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Hinderer, Karl. "Über Rekurrenz gewisser zeitlich inhomogener Irrfahrten.." Mathematische Zeitschrift 82 (1963): 379-388. <http://eudml.org/doc/170198>.

@article{Hinderer1963,
author = {Hinderer, Karl},
journal = {Mathematische Zeitschrift},
keywords = {probability theory},
pages = {379-388},
title = {Über Rekurrenz gewisser zeitlich inhomogener Irrfahrten.},
url = {http://eudml.org/doc/170198},
volume = {82},
year = {1963},
}

TY - JOUR
AU - Hinderer, Karl
TI - Über Rekurrenz gewisser zeitlich inhomogener Irrfahrten.
JO - Mathematische Zeitschrift
PY - 1963
VL - 82
SP - 379
EP - 388
KW - probability theory
UR - http://eudml.org/doc/170198
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.